MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); No Device Output (1435); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Following a software update, the trilogy evo is no longer responding, leading the user to be unable to access the menu.In addition, it is reported that the battery icon is empty even though it is fully charged.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient philips is currently investigating this complaint.The device has been received by the third-party service center and is currently awaiting evaluation.A supplemental report will be submitted as due.
 
Additional Manufacturer Narrative
The manufacturer previously reported: following a software update, the trilogy evo is no longer responding, leading the user to be unable to access the menu.In addition, it is reported that the battery icon is empty even though it is fully charged.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.This is non reportable due to the following: this notification has been reviewed for information received that after a repair/service software upgrade was attempted on a trilogy evo, the device became inoperative.The device was returned for evaluation, and it was confirmed that a ventilator inoperative condition occurred due to inconsistent software versions.The service center successfully upgraded the software upgrade without issue.The devices system board and display board were also replaced as a preventative action only.This information does not indicate a malfunction of the device, yet a result of the service being provided currently.It has been concluded that the trigger for this condition would not reoccur during use, which in turn could not have the possibility to cause harm injury to the user.Based on the available information, there is not enough evidence to indicate this issue is reportable to any regulatory agencies.No report will be filed with any regulatory agencies at this time.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24674574
Report Number2518422-2026-009934
Device Sequence Number10144935
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/15/2026
06/18/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/16/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown